# SDR DHL200080427C

- Difficulty date: March 31, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING (MAIN CARGO) CENTRAL TANK UPPER SKIN ANGLE CRACKED AT 857 BL-22 RT.  INSTALLED ANGLE IAW SRM 51-2-0 AND 51-1-21.
